# SDR ASAA2021121936965

- Difficulty date: December 19, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 34,447 hours, 10,819 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL DESCENDING THROUGH APPROX 12,000' BOTH CDU'S WENT BLANK AND THE CAPTS OUTBOARD DU DISPLAYED "LDG ALT" SHORTLY AFTER "VERIFY POS" FMC FMC WAS DISPLAYED IN THE SCRATCH PAD. IRS POSITION SHIFT SHOWED 2.1 LEFT AND 5.1 RIGHT WHEN ON FINAL APPROACH ON THE LOCALIZER THE MAP DISPLAYED THE COURSE LEFT OF THE AIRCRAFT ACTUAL POSITION THE CDUS WERE BLANK FOR ABOUT 30 SECONDS INITIALLY AND THEN WORKED NORMALLY. GROUNDED - YES. PERFORMED FMC BITE CHECK ON BOTH L AND R FMCS PER B737-900 FIM 34-61 TASK 801. FMCS CHECK OK. IRS RADIO POSITION ERROR WITHIN LIMITS PER B737-900 AMM 34-21-00.
